# SDR R61A201310101025

- Difficulty date: October 10, 2013
- Submitted: October 19, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,979 hours, 5,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT INBD SEAT TRACK AT BS 660 HAS CORROSION.  MX FOUND CORROSION TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK BETWEEN BS 564.5 TO 664.5,  IAW SRM 51-42-05, 51-41-05, 51-40-15.
